# SDR S2YA05054

- Difficulty date: September 5, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- Engine: Pwa PW306B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Loose
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PREVIOUS SDR, SHORTLY AFTER TAKEOFF OF FLIGHT, CREW REPORTED FLAPS WILL NOT RETRACT.  AFTER CONSULTING WITH DISPATCH AND MAINT CREW PERFORMED AND AIR-TURN-BACK.  MAINT REPLACED RT SAFELY SWITCH LINK AND CAM, OPS CHECKED SYSTEM AND WITH NO FURTHER DEFECTS RETURNED THE AC TO SERVICE.  SHORTLY AFTER TAKEOFF OF FLIGHT, THE CREW REPORTED THE FLAPS WILL NOT RETRACT.  AFTER CONSULTING WITH DISPATCH AND MAINTENANCE.  CREW PERFORMED AN AIR-TURN-BACK.  MAINT USED THE FLAP OVERRIDE SWITCH RETURNED THE FLAPS TO ZERO DEGREES AND MELED THE SYS.  INSPECTED SYS AND FOUND RT SAFETY SWITCH MOUNT TO BE LOOSE.  MAINT TIGHTENED THE MOUNT, OPS CHECKED SYSTEM, NO FURTHER DEFECTS.  RETURNED AC TO SERVICE.  (K)
